# SDR SIMA200225707

- Difficulty date: August 30, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND CORROSION WAS FOUND ON THE SERVICE DOOR CENTER SILL.  FABRICATED AND INSTALLED A REPAIR DOUBLER IAW AEAI ETN NR EM-53-036, AND STANDARD EMB 145 SRM PRACTICES.  (M)
